Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TRIZIVIR
Dec 5, 2009

I've taking trizvir since 12/2000 and my viral load really never below 50... It will be 10 yrs since I started taking trizivir... My guestion is that my throat has been red for almost a year and my hiv doctor says its dry throat... I dont think so... What new regimine would u suggest with the least side effects and if I dedicde to take a break from the drugs how long I could I take a break without hurting my immune system? My last results was CD-4 535 and viral 200

Response from Dr. Henry

Trizivir itself would rarely be the direct cause of a chronic throat condition. Have you had a good evaluation by a throat specialist? If additional drugs are available where you you live you might want to discuss a change in medications with your HIV specialist with the intent to achieve full viral suppression (< the detection level). Stopping HIV medications can lead to drug resistance and an increase in a wide range of health problems so should be done after thoughtful discussion on the matter with your doctor. KH



Previous
Quality of life for long-term HIV+ Persons. What to expect if diagnosed with multple HIV related illnesses?
Next
Intelence/Truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement